Medical Specialty >> Reproductive Medicine
Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Male Sexual Disorders
Question: Orgasm problems and bulemia
|lindzyb - Tue Nov 20, 2007 11:32 am|
My boyfriend is unable to orgasm at all, be it with masturbation, oral sex or intercourse. He says it has been going on for about 2 years. He is also struggling with bulemia. Could this have an effect?
|Debbie Miller, RN - Tue Nov 20, 2007 12:46 pm|
I would advise him to see a doctor for sure. If he is not being treated for the bulimia, this is an urgent matter. The body's chemical system can be affected by bulimia and it is life-threatening. This problem could be related and may resolve when he overcomes the eating disorder, but if not, he should see a urologist about the sexual dysfunction.
Thank you for your concern about his health. Good luck.
|lindzyb - Wed Nov 21, 2007 12:42 pm|
The bulemia is hard to explain, but I have tried to talk to him about it. He does not do the typical 'finger down the throat' purging. His doctor told him he has 'mental bulemia'. He talks ALL the time about not gaining weight, not wanting to be fat, how he's so fat (he's 6'1 and 140lbs), he refuses to eat and when he does eat, everything comes back up within 1 to 2 hours. I have never heard of this before, food coming up without him forcing it up, but his doctor says he is so mentally programmed to not want food, that it rejects anything he puts in his mouth. He gave him something that is supposed to increase his appetite and help him hold food down. I'm not sure what it's called.
All that being said, if the vomiting continues what else could it be? Is your opinion the same as his doctors or what? He has had many health problems this year, including an episode of extreme pain in his eyes, to the point of almost going blinde. He could only see blue & everything else was 'bright white' as he said. I have read that this could be a sign of MS, as could the vomiting. He did go to the ER but I was out of town at the time, & he would never tell me what they said.
|Debbie Miller, RN - Tue Nov 27, 2007 12:51 pm|
He needs to continue with a good psychiatrist, therapist and/or medical doctor. These symptoms should be thoroughly evaluated and treated before he has serious heart or other organ damage. The esophagus is also in danger from the vomiting/acid. Tooth enamel can become eroded for the same reason. How he induced vomiting is not so important - the result is the same. It is a difficult but not impossible problem to overcome but it may require intense therapy.
Good luck to you both.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.